# SDR SWAA2022030270907

- Difficulty date: February 3, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 27,373 hours, 16,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT; LOWER FORWARD CORNER SCUFF PLATE IS CRACKED AND DAMAGED. / R/R AFT CARGO DOOR CUTOUT; LOWER FORWARD CORNER SCUFF PLATE PER E.A 1-A53-2076
